Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nikkia

any girls on accutane and yaz?

Recommended Posts

First off I have finished 2 months of YAZ and 1 month of accutane. My periods worked out kind of perfectly so that I started my first pack of YAZ on May 1st, and I started Accutane on June 1st.

The first month I was on YAZ I started breaking out almost immediately and continued to break out continuously through May, especially along my jawline. The second month I was on YAZ, I was *also* on accutane. I still broke out, but not as much, and my jawline has almost completely cleared up *knock on wood*.

My question is, at the end of June I came to the end of my 2nd pack of YAZ and my skin broke out incredibly badly, over my forehead and cheeks mostly. I am wondering if this breakout was due to YAZ or accutane.

Have any other girls taking YAZ noticed very bad breakouts when they get to their inactive pills? Were the breakouts just along your jawline (where hormonal acne often occurs) or was it all over your face?

Thanks anyone who read through all this and responds. :)

Share this post


Link to post
Share on other sites
I took YAZ and I still am, and it broke me out like never before! I hate it.

So the accutane did not clear you up? Bummer. :(

Share this post


Link to post
Share on other sites

I was on Yaz and Accutane. I started Yaz in September of 2008 and Accutane in November 2008. I did not notice anything dramatic happening with my skin when I started taking Yaz - it did not get better and it did not get worse. However, a few days after i took my last accutane pill, it was the week before i was to start my period and i got several small zits that I think were hormonal ... I don't know if that is because I stopped Accutane or because of the birth control or what. They are gone now and my skin is perfectly clear! I am not going to continue taking the Yaz now that I am done with the Accutane.

Share this post


Link to post
Share on other sites
I am not going to continue taking the Yaz now that I am done with the Accutane.

I wanted to quit bc pills after accutane, too, but then I heard all these horror stories about girls who broke out when they quit the pill.

When are scientists going to come up with male birth control pills so girls don't have to worry about it anymore??

Share this post


Link to post
Share on other sites

Hi (:

I'm on both YAZ and Accutane. But I've only been on both for 2 weeks. So far I haven't broken out at all. I'll keep you posted once I come to the end of my pack.

You might want to try a different BC if you think your skin is reacting to YAZ. I was on Otho Tri-Cyclin previously and being on that alone kept my skin at bay. It didn't clear me, but I noticed I would flair up when off of it.

Best of Luck

xo-Stevie

Share this post


Link to post
Share on other sites
I took YAZ and I still am, and it broke me out like never before! I hate it.

So the accutane did not clear you up? Bummer. :(

The accutane did clear me up, even though I was on it for 3 weeks (40mg a day). I'm off accutane for good now because my side effects were so bad, I was almost hospitalized- accutane and me just don't go together.

My skin is still clear somewhat, but the breakouts are coming back, now that I'm off accutane. I'm still on Yaz because my derm told me to be on birth control one month after finishing accutane, so the Yaz is not helping the breakouts either... ugh!

Share this post


Link to post
Share on other sites
I took YAZ and I still am, and it broke me out like never before! I hate it.

So the accutane did not clear you up? Bummer. :(

The accutane did clear me up, even though I was on it for 3 weeks (40mg a day). I'm off accutane for good now because my side effects were so bad, I was almost hospitalized- accutane and me just don't go together.

My skin is still clear somewhat, but the breakouts are coming back, now that I'm off accutane. I'm still on Yaz because my derm told me to be on birth control one month after finishing accutane, so the Yaz is not helping the breakouts either... ugh!

That sincerely sucks. I hope you will find the right thing to help you get rid of your acne.

Share this post


Link to post
Share on other sites
First off I have finished 2 months of YAZ and 1 month of accutane. My periods worked out kind of perfectly so that I started my first pack of YAZ on May 1st, and I started Accutane on June 1st.

The first month I was on YAZ I started breaking out almost immediately and continued to break out continuously through May, especially along my jawline. The second month I was on YAZ, I was *also* on accutane. I still broke out, but not as much, and my jawline has almost completely cleared up *knock on wood*.

My question is, at the end of June I came to the end of my 2nd pack of YAZ and my skin broke out incredibly badly, over my forehead and cheeks mostly. I am wondering if this breakout was due to YAZ or accutane.

Have any other girls taking YAZ noticed very bad breakouts when they get to their inactive pills? Were the breakouts just along your jawline (where hormonal acne often occurs) or was it all over your face?

Thanks anyone who read through all this and responds. :)

I almost did the same thing as you with the yaz and accutane. I started the yaz a month before accutane, and didnt really have that bad of a breakout, but my skin still looked horrible. Once I started accutane I got a bad breakout along my jawline and cheeks, and a little weird patch of breakouts on my forehead. I have been on Yaz for about a year and a half, and it worked fantastic except I started getting extreme hair loss, so im on accutane now so i can get off yaz and end this whole acne thing. When you got off yaz after, or during, accutane did it make you break out?!? Cause i need to get off yaz ASAP and i dont know if i should do it after one more pack, or wait till the end of accutane.

thanksss! =]

Share this post


Link to post
Share on other sites
First off I have finished 2 months of YAZ and 1 month of accutane. My periods worked out kind of perfectly so that I started my first pack of YAZ on May 1st, and I started Accutane on June 1st.

The first month I was on YAZ I started breaking out almost immediately and continued to break out continuously through May, especially along my jawline. The second month I was on YAZ, I was *also* on accutane. I still broke out, but not as much, and my jawline has almost completely cleared up *knock on wood*.

My question is, at the end of June I came to the end of my 2nd pack of YAZ and my skin broke out incredibly badly, over my forehead and cheeks mostly. I am wondering if this breakout was due to YAZ or accutane.

Have any other girls taking YAZ noticed very bad breakouts when they get to their inactive pills? Were the breakouts just along your jawline (where hormonal acne often occurs) or was it all over your face?

Thanks anyone who read through all this and responds. :)

I almost did the same thing as you with the yaz and accutane. I started the yaz a month before accutane, and didnt really have that bad of a breakout, but my skin still looked horrible. Once I started accutane I got a bad breakout along my jawline and cheeks, and a little weird patch of breakouts on my forehead. I have been on Yaz for about a year and a half, and it worked fantastic except I started getting extreme hair loss, so im on accutane now so i can get off yaz and end this whole acne thing. When you got off yaz after, or during, accutane did it make you break out?!? Cause i need to get off yaz ASAP and i dont know if i should do it after one more pack, or wait till the end of accutane.

thanksss! =]

I haven't come off YAZ or accutane yet (I'm in the 4th month of accutane, 5th month of YAZ). One girl on here, Kimberly, recently quit YAZ and didn't see too many breakouts afterward.

Your comment has me thinking though, I've noticed more shedding hairs (not enough to scare me... yet) and I attributed it to accutane but now I'm wondering if it could be YAZ. YAZ has been nothing but trouble for me, so I'm rather eager to blame every little thing on YAZ. ;)

Good luck to you!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×